# SDR SWIA200515424

- Difficulty date: August 13, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 43,280 hours, 53,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 049
- Condition: Discharged
- Location: Emergency Light
- Part time: 9,055 hours, 12,139 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD EMERGENCY FLOOR LIGHTS INOP.   REPLACED FORWARD BATTERY PACK. OPERATIONAL CHECK GOOD, PN D366-04-001, SN/ON 1169, SN/OFF 049/05-85.
